unbelievable

Home The Candida Forum Candida Questions unbelievable

This topic contains 0 replies, has 1 voice, and was last updated by  yisucks 6 years, 3 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #102208

    yisucks
    Participant
    Topics: 131
    Replies: 331

    Unreal. I don’t understand how this is possibly given my diet, the probiotics I take, the kefir I drink, and the greek yogurt I eat. I was having some itching about a week ago, so I decided to put the powder from my MegaFood MegaFlora probiotic capsule inside my vagina. That immediately helped with itching. I did it for 3 days. On day 3, I started feeling a mild burning sensation and discharge. I went to the doctor today (3 days later) and he looked under the microscope and I have BV. BV is what caused my yeast problems and itching to begin with (I strongly suspect) because I had to take a week’s worth of antibiotics which leads to yeast.

    Sooooo now I have to take antibiotics again. I told him I do not want to take the oral antibiotic and that I would rather use the cream because of what happened last time and all the problems I am STILL having. The cream is also an antibiotic but he said it won’t have as much of a systemic effect as the pill. I will double my probiotics and increase my kefir intake. But seriously, wtf??? Could using the probiotics vaginally have caused this? It makes NO sense because he said I had the clue cells and bacteria and NO good lactobaccilus. What?!!!? UGH!

Viewing 1 post (of 1 total)

The topic ‘unbelievable’ is closed to new replies.